# SDR ASAA2013041094445

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,227 hours, 7,740 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VNAV WOULD NOT ENGAGE AFTER TAKEOFF.  FUEL AND ETA INFO DISAPPEARED IN FMC UNTIL LEVEL OFF.  VNAV WORKED NORMALLY AFTER LEVEL OFF WHEN FUEL AND ETA INFO REAPPEARED IN FMC.  IAW AMM 22-00-01, C/W BITE TEST GROUP NR 35 (DFCS LRU INTERFACE TEST FOR FCC) & NR 49 (LAND VERIFY TEST) AND IAW SMM 34-36-00, C/W HGS SENSOR TEST FOR FCC/AT ALL TESTS PASS.
